# SDR DHL2005781538

- Difficulty date: February 15, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LT WING I/B FORE FLAP GOUGED AT O/B LEADING EDGE.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  FAB DOUBLER FORM 2029-T3 .063 PO 9001634 BY 4.95 X 3.1 IAW B727 SRM 57-50-4 FIG 1.  TREAT AND PRIME DOUBLER AREA IAW B727 SRM 51-10-2.  INSTALL DOUBLER IAW B727 SRM 57-50-4 FIG 1.
